MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVOLVE; ORTHOPAEDIC SURGICAL PROCEDURE KIT, NON-MEDICATED, REUSABLE

GLOBUS MEDICAL, INC. REVOLVE; ORTHOPAEDIC SURGICAL PROCEDURE KIT, NON-MEDICATED, REUSABLE
Model Number 685.711
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The purpose of this investigation is to evaluate the reported issue of tip fracture.Visual inspection of the imaging provided supports the reported issue that the tip of the k-wire fractured in the patient.Functional inspection was unable to be completed because the part was not returned.Based on the details provided, a l4-5 mis tlif was completed on (b)(6) 2025.Screws were placed at l4 and l5, and an interbody cage was placed in the l4-5 disc space.During the surgery, the tip of the left l5 k-wire broke in the vertebral body and was left in the patient.Due to the inability to replicate surgical conditions and forces experienced by the patient post-op, the exact cause of the failure cannot be determined.The calculated observed risk level matches the expected risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.
 
Event or Problem Description
It was reported that a k-wire got jammed up while tapping for screws and surgeon had to forcibly remove the k-wire.He was able to remove it but didn't realize until after he put the screw in that the tip had broken off of the k-wire.X-rays confirmed the tip was left in the vertebral body and didn't exit into the disk space or anteriorly.

Brand Name
REVOLVE
Common Device Name
ORTHOPAEDIC SURGICAL PROCEDURE KIT, NON-MEDICATED, REUSABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23957881
Report Number3004142400-2026-00004
Device Sequence Number9627257
Product Code LXH
UDI-Device Identifier00889095740639
UDI-Public00889095740639
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number685.711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale
Patient Weight125 KG
Patient RaceWhite